MathSciNet Relay Station
MathSciNet bibliographic data
MR2128115 34K45 (34K20)
Xu, Daoyi; Yang, Zhichun Impulsive delay differential inequality and stability of neural networks. J. Math. Anal. Appl. 305 (2005), no. 1, 107–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement